JournalsprimsVol. 11, No. 3pp. 785–807

Analytic Wave Front Sets of the Riemann Functions of Hyperbolic Mixed Problems in a Quarter-Space

  • Seiichiro Wakabayashi

    University of Tsukuba, Ibaraki, Japan
Analytic Wave Front Sets of the Riemann Functions of Hyperbolic Mixed Problems in a Quarter-Space cover

Cite this article

Seiichiro Wakabayashi, Analytic Wave Front Sets of the Riemann Functions of Hyperbolic Mixed Problems in a Quarter-Space. Publ. Res. Inst. Math. Sci. 11 (1975), no. 3, pp. 785–807

DOI 10.2977/PRIMS/1195191147